Pennsylvania, 2016Flash Flood in Pennsylvania, June 4, 2016
June 4, 2016 · NWS CTP · 1 event in 1 county or zone
A thunderstorm brought flash flooding to a small area in southern Bedford County on the evening of June 4th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm brought flash flooding to a small area in southern Bedford County on the evening of June 4th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 4, 6:22 PM EST, 45 minutes earlier.
Area forecast discussion, Jun 4, 6:22 PM EST, 45 minutes before
Area Forecast Discussion
National Weather Service State College PA
722 PM EDT SAT JUN 4 2016
.SYNOPSIS...
An active pattern will persist over the weekend across the
Keystone State with severe thunderstorm risk shifting from
southwest Pennsylvania on Saturday to the eastern half of the
Commonwealth for Sunday. Unsettled weather will continue into next
week with periods of showers and temperatures near to below normal
for early June.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Highly localized rotations occurring in vicinity of warm front
lying across the Laurel Highlands this evening. Very strong
circulation prompted TOR warning for SW Bedford and SE Somerset
btween 650 PM and 715 PM...which has just expired. Remote location
of storm will make verification difficult.
Last several runs of the HRRR captured the Laurel Highland
convective evolution nicely, but failed miserably in its
depiction of disastrous flash flood inducing rainfall over the
Pocono Plateau region, where literally no rain is currently
falling. Some upstream showers over northern Clinton and Lycoming
Counties will arrive in the next hour or two and will watch for
any development...but for now we're focused on our south and
southwest...and upstream evolution over Ohio and WV for later
tonight. Sufficient instability and modest deep layer shear will
continue to support risk for a few organized storm clusters
capable of dmgg wind through mid evening. Locally heavy rainfall
also remains a concern with PWs 1.5"+.
Increasing WAA pattern/southwest LLJ and anomalous H85 moisture
influx of high PW air /+2SD/ will support fairly widespread
coverage of showers/storms lifting northeastward with warm front
across central PA later tonight. Model QPFs continue to capture
this idea although amounts may be a underdone, with the risk for
some areas of heavy rain to continue into tonight. NCAR ensemble
shows most of the steadier rains lifting north late tonight into
early Sunday morning with a relative min in POPS toward daybreak
Sunday.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
*Scattered to numerous severe thunderstorms remain possible over
the eastern 1/2 of Pennsylvania on Sunday June 5th.
A shortwave trough crossing the Upper MS Valley into the Great
Lakes region will assume a negative tilt as it moves from the OH
Valley northeastward across the Mid Atlantic on Sunday. At the
surface, low pressure will deepen to below 1000mb lifting
northward across the lower Great Lakes into southern Ontario.
A wind shift/surface trough will extend southward from the low
and move across central PA during the afternoon and evening on
Sunday. To the south of a warm front advancing into NY and
southern New England, guidance suggests a stronger early-day
surge of moisture and forcing coincident with strengthening deep
layer flow ahead of the approaching negative tilt trough.
The clouds/precipitation overnight into Sunday morning still
could be a limiting factor for severe wx. Assuming this does not
occur and boundary layer destabilization can be realized, rapidly
strengthening vertical wind shear profiles and increasing speed
shear aloft are favorable for organized severe storm clusters
including a few supercells. The most recent update from SPC has
expanded the ENH risk area over the eastern 1/3 of the CWA and
highlights damaging winds as the primary hazard. That said a few
tornadoes can not be ruled out if supercells can be sustained
within a larger anticipated tstm cluster/QLCS convective mode.
The main emphasis is that scattered to numerous severe
thunderstorms are possible across portions of central and
southeast PA Sunday afternoon and evening with hail, damaging
winds and a few tornadoes possible.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
*Cooler and unsettled pattern for next Monday-Wednesday June 6-8th
*Improving conditions with gradual warming trend likely by next
weekend
By early in the upcoming week, broad cyclonic flow beneath an
anomalous eastern U.S. trough will keep an unsettled pattern in
place into the middle of next week. Multiple pieces of energy
embedded within the mean trough aloft may generate one or more
periods of showers and possible afternoon thunderstorms - given
strong diurnal component and relatively cool air aloft. High
pressure builds into the area during the second half of next week
likely bringing improving conditions. Additional pieces of energy
aloft may bring more chances of showers late in the week. Near-
to- below normal temperatures during the first half of next should
gradually trend warmer by next weekend.
&&
.AVIATION /23Z SATURDAY THROUGH THURSDAY/...
Low VFR conditions will continue this afternoon. Brief reductions
in vis/cig will remain possible in isolated-sct tstms which will
continue to develop/expand nwd with time over the airspace. A
broader area of showers is likely to spread northeast across the
airspace early tonight before shifting out of the airspace into
early Sunday morning. Look for conditions to trend lower overnight
into MVFR and IFR range with slow improvement after sunrise
Sunday.
OUTLOOK...
Sun...MVFR/IFR conds in the morning...gradual improvement by
afternoon. Thunderstorms likely in the afternoon with severe storm
risk over the ern 1/2 of the airspace.
Mon-Wed...VFR with ocnl MVFR with scattered showers/isold PM
tstms.
Thu...VFR/No sig wx.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
None.
&&
SYNOPSIS...Steinbugl
NEAR TERM...DeVoir/Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Lambert/Gartner
AVIATION...Steinbugl
Hazardous weather outlook, Jun 4, 1:34 PM EST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
234 PM EDT SAT JUN 4 2016
PAZ004>006-010-011-017-051845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-
234 PM EDT SAT JUN 4 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE
POSSIBLE FROM LATE THIS AFTERNOON THROUGH EARLY TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE
LATE SUNDAY MORNING INTO THE EARLY AFTERNOON. SOME STORMS MAY
PRODUCE 40 TO 60 MPH WIND GUSTS AND HAIL UP TO ONE INCH. THE RISK
FOR TORNADOES IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ024-033-051845-
CAMBRIA-SOMERSET-
234 PM EDT SAT JUN 4 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE FROM LATE THIS
AFTERNOON THROUGH THE EVENING. SOME STORMS MAY PRODUCE DAMAGING
WIND GUSTS 60 MPH OR GREATER AND HAIL UP TO 1 INCH. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE AND MAY CAUSE RUNOFF ISSUES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE
LATE SUNDAY MORNING INTO THE EARLY AFTERNOON. SOME STORMS MAY
PRODUCE 40 TO 60 MPH WIND GUSTS AND HAIL UP TO ONE INCH. THE RISK
FOR TORNADOES IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ025>027-034-035-051845-
BLAIR-HUNTINGDON-MIFFLIN-BEDFORD-FULTON-
234 PM EDT SAT JUN 4 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH
OR GREATER AND HAIL UP TO 1 INCH. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE AND MAY CAUSE RUNOFF ISSUES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON.
SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH OR GREATER AND
HAIL UP TO 1 INCH. ONE OR TWO WEAK...SHORT-LIVED TORNADOES ARE
ALSO POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ012-018-019-037-041-042-045-046-051845-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
234 PM EDT SAT JUN 4 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE
LATE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE 40 TO 60
MPH WIND GUSTS AND HAIL UP TO ONE INCH. LOCALLY HEAVY RAINFALL IS
ALSO POSSIBLE AND MAY CAUSE RUNOFF ISSUES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON.
SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH OR GREATER AND
HAIL UP TO 1 INCH. ONE OR TWO WEAK...SHORT-LIVED TORNADOES ARE
ALSO POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ028-036-056-063-064-051845-
JUNIATA-FRANKLIN-PERRY-CUMBERLAND-ADAMS-
234 PM EDT SAT JUN 4 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH
OR GREATER AND HAIL UP TO 1 INCH. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE AND MAY CAUSE RUNOFF ISSUES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND
EARLY EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH
OR GREATER AND HAIL UP TO 2 INCHES IN DIAMETER. A FEW TORNADOES
ARE ALSO POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ049>053-057>059-065-066-051845-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-
LEBANON-YORK-LANCASTER-
234 PM EDT SAT JUN 4 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE
LATE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE 40 TO 60
MPH WIND GUSTS AND HAIL UP TO ONE INCH. LOCALLY HEAVY RAINFALL IS
ALSO POSSIBLE AND MAY CAUSE RUNOFF ISSUES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH OR
GREATER AND HAIL UP TO 2 INCHES IN DIAMETER. A FEW TORNADOES ARE
ALSO POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MS
In the hours before
Special weather statement, Jun 4, 2:32 PM EST, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 PM EDT SAT JUN 4 2016
PAZ034-042000-
BEDFORD PA-
332 PM EDT SAT JUN 4 2016
...SPECIAL WEATHER STATEMENT FOR PARTS OF BEDFORD COUNTY UNTIL 400 PM
EDT...
AT 330 PM EDT...DOPPLER RADAR INDICATED A SHOWER NEAR CLEARVILLE AND
EVERETT...MOVING EAST AT 10 MPH. VERY HEAVY RAINFALL IS OCCURRING
AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. UP TO AN INCH AND A HALF
OF RAIN HAS FALLEN IN THE LAST HOUR FROM THIS SHOWER.
LOCATIONS IMPACTED INCLUDE...
BREEZEWOOD...EVERETT AND CLEARVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3994 7843 4003 7841 4002 7821 3986 7829
TIME...MOT...LOC 1930Z 275DEG 11KT 3997 7837
DANGELO
Special weather statement, Jun 4, 3:06 PM EST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT SAT JUN 4 2016
PAZ034-035-042030-
BEDFORD PA-FULTON PA-
406 PM EDT SAT JUN 4 2016
...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT EASTERN BEDFORD
AND WESTERN FULTON COUNTIES UNTIL 430 PM EDT...
AT 404 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM
PRODUCINGVERYHEAVY RAIN NEAR CRYSTAL SPRINGS...MOVING VERY
SLOWLY TO THE EAST AT 10 MPH.
VERY HEAVY RAIN IS EXPECTED TO CONTINUE. A WIND GUST IN EXCESS OF 40
MPH IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
BREEZEWOOD AND CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING IS POSSIBLE. TURN AROUND DON'T DROWN IF YOU
ENCOUNTER A FLOODED ROADWAY.
&&
LAT...LON 3992 7833 4002 7829 3998 7809 3985 7817
TIME...MOT...LOC 2004Z 281DEG 8KT 3994 7826
DANGELO
Special weather statement, Jun 4, 4:26 PM EST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
526 PM EDT SAT JUN 4 2016
PAZ034-042200-
BEDFORD PA-
526 PM EDT SAT JUN 4 2016
...SPECIAL WEATHER STATEMENT...
AT 523 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LAKE GORDON...MOVING NORTHEAST AT 10 MPH.
PEA SIZE HAIL IS POSSIBLE. TORRENTIAL RAINFALL IS ALSO OCCURRING
WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING.
LOCATIONS IMPACTED INCLUDE...
BARNES GAP AND INGLESMITH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3984 7855 3982 7830 3976 7834 3972 7838
3972 7863
TIME...MOT...LOC 2123Z 225DEG 7KT 3970 7857
RXRSpecial weather statement, Jun 4, 5:03 PM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT SAT JUN 4 2016
PAZ033-042245-
SOMERSET PA-
603 PM EDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SOMERSET COUNTY UNTIL
645 PM EDT...
AT 600 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BERLIN...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
BERLIN...SHANKSVILLE...INDIAN LAKE AND GARRETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3981 7900 3986 7910 4001 7901 4005 7886
3993 7880
TIME...MOT...LOC 2201Z 209DEG 18KT 3988 7901
DANGELOSpecial weather statement, Jun 4, 5:47 PM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
647 PM EDT SAT JUN 4 2016
PAZ033-034-042330-
BEDFORD PA-SOMERSET PA-
647 PM EDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD AND SOMERSET
COUNTIES UNTIL 730 PM EDT...
AT 646 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BERLIN...MOVING EAST AT 10 MPH.
VERY HEAVY RAIN IS EXPECTED. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
HYNDMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3982 7894 3991 7895 3997 7873 3977 7869
TIME...MOT...LOC 2246Z 265DEG 9KT 3988 7886
RXR
Flash Flood, Bedford
- When
- June 4, 7:07 PM EST to 9:30 PM EST
- Where
- Bedford County, 1.76 mi SW of Menoh to 0.61 mi N of Bard
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.952, -78.344
Black Valley Road closed with 18 inches of water on the road. Several streams reported out of their banks.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Virginia, June 4, 2016$190,000 · 1.5 in hail · 22 events
- Flash Flooding in New Mexico, June 4, 2016$110,000 · 2 events
- Flash Flooding and Flooding in Virginia, June 4 to 5, 2016$50,000 · 17 events
- Tornado and Flood in Ohio, June 4, 2016$100,000 · EF0 · 2 events
- Damaging Wind in Ohio, June 4, 2016$60,000 · 74 kt wind · 1 event
- Tornado in Indiana, June 4, 2016$40,000 · EF0 · 1 event
- Lightning Strikes in Florida, June 4, 2016$25,000 · 3 events
- Damaging Winds in North Carolina, June 4, 2016$25,000 · 60 kt wind · 3 events
- Flash Flooding in Texas, June 4, 2016$20,000 · 3 events
- Damaging Winds in North Carolina, June 4, 2016$17,000 · 55 kt wind · 7 events
- Marine Thunderstorm Winds in Gulf of Mexico, June 4, 201650 kt wind · 8 events
- Dense Fog in Virginia, June 4, 20167 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 645599.